# SDR EE4Y20110138

- Difficulty date: March 9, 2011
- Submitted: March 9, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 63,373 hours, 40,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042503
- Part serial: ABXE365
- Condition: Bulged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP CTR FIXED VANE LOWER SKIN BULGED AT INBD AREA.
